×

zbMATH — the first resource for mathematics

On a semi-variational method for parabolic equations. II. (English) Zbl 0253.65065

MSC:
65L05 Numerical methods for initial value problems involving ordinary differential equations
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] I. Hlaváček: On a semi-variational method for parabolic equations I. Aplikace matematiky 17 (1972), 5, 327-351.
[2] A. Ralston: A first course in numerical analysis. Mc Graw-Hill, 1965. · Zbl 0139.31603
[3] I. Hlaváček J. Nečas: On inequalities of Korn’s type. Archive for Rational Mechanics and Analysis, 36, 4, 1970, 305-344. · Zbl 0193.39001
[4] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Prague, Academia 1967. · Zbl 1225.35003
[5] J. Douglas, Jr. T. Dupont: Galerkin methods for parabolic equations. SIAM J. Numer. Anal. 7, 1970,4, 575-626. · Zbl 0224.35048
[6] R. S. Varga: Matrix iterative Analysis. Prentice-Hall, 1962. · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.